Advances in Mathematics: Scientific Journal

2020, Vol. 9, No. 4

DOI:
https://doi.org/10.37418/amsj.9.4

Guest Editor:

M. Mallikaarjunan
Vel Tech High Tech Dr. Rangarajan Dr. Sakunthala Engineering College
Chennai, Tamil Nadu, India.

E-mail: arjunphd07@yahoo.co.in

Papers

U. Abuthahir
ESTIMATION OF ERROR USING VARIOUS MEASURES OF AVERAGES IN FORECASTING PROBLEMS

A. Anat Jaslin Jini and S. Monikandan
RECONSTRUCTION OF FINITE TOPOLOGICAL SPACES WITH MORE THAN ONE ISOLATED POINT

S. Anita Shanthi and M. Saranya
APPLICATION OF BIPOLAR FUZZY ROUGH SETS

B. Anitha
κ-ANTI-FUZZY SUBGROUP

S. Anita Shanthi and P. Jayapalan
A VIKOR METHOD BASED ON BIPOLAR INTUITIONISTIC FUZZY SOFT SET

S. Anita Shanthi and R. Valarmathi
CORE ON FUZZY NEAR SETS

L. Arockia Angeline and M. Mary Mejrullo Merlin
THREATS OF CANCER DUE TO MODERNIZED SOCIETY – A STUDY ON NEUTROSOPHIC APPROACH

R. Bhuvaneswari and S. Umamaheswari
INTEGRATING VOCABULARY INSTRUCTION INTO MATH CLASSROOM

B. Buzarbarua and P. Das
ON EXTREME ENTRIES OF PRINCIPAL EIGENVECTOR OF A GRAPH

V. Chinnadurai, S. Thayalan and A. Bobin
COMPLEX CUBIC SET AND THEIR PROPERTIES

V. Chinnadurai, G. Thirumurugan and A. Arulselvam
CUBIC VAGUE SOFT SET AND ITS APPLICATION

D. Sarmah, N. S. Bhattacharyya, S. Bhattacharyya and P. Sabhapandit
FULL-WAVE FDTD ANALYSIS OF RECTANGULAR MICROSTRIP ANTENNA ON GRADED COMPOSITE SUBSTRATE

A. Divya and D. Sasikala
A TOPOLOGICAL APPROACH IN CORDIAL GRAPHS

K. Rebbeca Jebaseeli Edna and V. Jemmy Joyce
FUZZY MODIFIED CHAIN SAMPLING PLAN FOR VERY EXPENSIVE PRODUCTS

C. Jayasekaran and A. Jancy Vini
RESULTS ON RELATIVELY PRIME DOMINATION NUMBER OF VERTEX SWITCHING OF COMPLEMENT GRAPHS

V. Jemmy Joyce and K. Rebbeca Jebaseeli Edna
FUZZY SAMPLING PLAN USING ZTPD

K. Kalaiarasi, M. Sumathi and S. Daisy
FUZZY ECONOMIC ORDER QUANTITY INVENTORY MODEL, USING LAGRANGIAN METHOD

R. M. Kannan and Bapuji Pullepu
NUMERICAL SOLUTIONS OF DOUBLE DIFFUSIVE CONVECTIVE FLOW PAST A CHEMICAL REACTIVE VERTICALLY INCLINED INFINITE PLATE WITH HEAT SOURCE/SINK

V. Karthikeyan and R. Karuppaiya
RETRIEVABILITY IN INTERVAL NEUTROSOPHIC AUTOMATA

V. Karthikeyan and R. Karuppaiya
STRONG SUBSYSTEMS OF INTERVAL NEUTROSOPHIC AUTOMATA

V. Karthikeyan and R. Karuppaiya
SUBSYSTEMS OF INTERVAL NEUTROSOPHIC AUTOMATA

M. Kavitha, P. Murugadas and S. Sriram
PERIODICITY OF INTERVAL FUZZY NEUTROSOPHIC SOFT MATRICES

K. Lalitha and T. Muthuraji
IDEMPOTENT INTUITIONISTIC FUZZY MATRIX USING IMPLICATION OPERATOR

T. Maheshwaran and B. Pullepu
FINITE DIFFERENCE SOLUTIONS OF FREE CONVECTIVE FLOW PAST A SLANTED INFINITE PLATE WITH MHD EFFECTS

S. K. Mala and M. M. Shanmugapriya
MAXIMAL PRODUCT OF AN INTUITIONISTIC FUZZY IDEAL GRAPH OFMΓ GROUP IN NEARRINGS

P. Meenapriya, K. U. Maheswari and N. P. Ratchagar
EFFECTS OF CONCENTRATION OF AIR POLLUTANTS IN THE CHANNEL BOUNDED BY POROUS BEDS

L. Merrit Anisha, M. Regees and T. Nicholas
SOME BISTAR RELATED EDGE BIMAGIC HARMONIOUS GRAPHS

A. Mohamed Ismayil and S. Muthupandiyan
COMPLEMENTARY NIL G-ECCENTRIC DOMINATION IN FUZZY GRAPHS

A. Mohamed Ismayil and R. Tejaskumar
ECCENTRIC DOMINATION POLYNOMIAL OF GRAPHS

R. Seethalakshmi, V. Durai Murugan and R. Murugesan
A STUDY ON COMPLEMENTEDNESS IN THE SUBGROUP LATTICES OF 3×3 MATRICES OVER Z3

R. Seethalakshmi, V. Durai Murugan and R. Murugesan
A STUDY ON SUBDIRECT IRREDUCIBILITY OF THE SUBGROUP LATTICES OF THE GROUP OF 2×2 MATRICES OVER Z7

N. Martin and S. Sudha
MANAGERIAL DECISION MAKING USING BEST WORST METHOD WITH MULTI-VALUED NEUTROSOPHIC APPROACH

N. Martin and M. Kasi Mayan
ECO- CONSCIOUS CUSTOMER CENTRIC INVENTORY MODEL WITH FRACTIONAL ORDER APPROACH

P. G. Patil and Spoorti S. Benakanawari
NEW VERSION OF SOFT NANO COMPACTNESS AND SOFT NANO CONNECTEDNESS

P. Kumari, R. K. Gupta and S. Kumar
ABUNDANT SOLUTIONS OF CERTAIN NONLINEAR EVOLUTION EQUATIONS ARISING IN SHALLOW WATER WAVES

M. Kumar, S. S. Dubey, P. Gupta and Y. Khandelwal
IMPROVE SECURITY OF QUANTUM PROXY SIGNATURE SCHEME USING QUANTUM ONE-WAY FUNCTION AND BELL STATES

P. Das
A NOTE ON NILPOTENT MODULES OVER RINGS

P. Sabhapandit and K. Pathak
ON DUAL MULTIPLIERS IN CI-ALGEBRAS

K. M. Reshmi and R. Pilakkat
TRANSIT INDEX OF A GRAPH AND ITS CORRELATION WITH MON OFOCTANE ISOMERS

A. Rosa Mystica and M. Mary Mejrullo Merlin
AN EXTENDED TOPSIS METHOD BASED ON GENERALIZED WEIGHTED DICE SIMILARITY MEASURE & INTUITIONISTIC PREFERENCE RELATION WITH INTUITIONISTIC FUZZY MULTI ATTRIBUTE DECISION MAKING

C. P. Sameerali and K. Sameena
ON PROPERTIES OF BOOLEAN GRAPH BG2(G)

S. Anita Shanthi and G. Sathiya Priya
APPLICATION OF TRAPEZOIDAL FUZZY NUMBER IN RADIAL BASIS FUNCTION OF NEURAL NETWORK

A. T. Shahida and M.S. Sunitha
RESULTS ON RESOLVABILITY AND METRIC DIMENSION IN GRAPHS

V. Shameema and M. C. Ranjini
A NUMERICAL METHOD FOR FRACTIONAL VARIATIONS PROBLEMS BASED ON FRACTIONAL ORDER EULER FUNCTIONS

K. Shanmuga Priya and M. Mullai
A NOTE ON PSEUDO SP-ALGEBRA

J. Jeyachristy Priskillal and G. Sheeba Merlin
A COMMON FIXED POINT THEOREM USING COMPATIBLE MAPS OF TYPE (γ) AND (δ)

A. Vadivel, Shiventhira Devi Sathaananthan, S. Tamilselvan and G. Saravanakumar
SEVERAL TYPES OF GENERALIZED DOUBLE FUZZY Z DISCONNECTED SPACES

Shiventhira Devi Sathaananthan, A. Vadivel, S. Tamilselvan and G. Saravanakumar
GENERALIZED FUZZY Z-CLOSURE IRRESOLUTE MAPPINGS IN DOUBLE FUZZY TOPOLOGICAL SPACES

M. Simaringa and K. Santhoshkumar
AN EDGE PRIME OF SOME GRAPHS

P. Murugadas
INTERVAL-VALUED FUZZY IDEALS IN ORDERED SEMIRINGS

G. N. Sudharshana and D. Siva Kumar
ON VON NEUMANN REGULAR MODULES

T. G. Thange and A. R. Gade
A NEW APPROACH FOR SOLVING A SYSTEM OF FRACTIONAL PARTIAL DIFFERENTIAL EQUATION

T. G. Thange and S.S. Jadhav
ON SUBCLASSES OF UNIVALENT FUNCTIONS HAVING NEGATIVE COEFFICIENT USING RUSAL DIFFERENTIAL OPERATOR

M. Vasu
SOME THEOREMS IN INTUITIONISTIC MULTI FUZZY SUBFIELDS OF A FIELD

M. Vasu
INTUITIONISTIC INTERVAL VALUED MULTI FUZZY SUBFIELDS OF A FIELD

A. Kumar, V. Kumar, K. Kumar, P. Gupta and Y. Khandelwal
G-GRACEFUL LABELING OF GRAPHS

Y. Khandelwal, P. Chanchal and R. Khandelwal
SOLUTION OF KDV AND COUPLED BURGER’S EQUATION VIA MAHGOUB \hat{H}$OMOTOPY PERTURBATION TRANSFORM SCHEME

A. N. Deepthi and N. R. Mangalambal
ABELIAN-TAUBERIAN THEOREM FOR LAPLACE-STIELTJES TRANSFORM OF HYPERFUNCTIONS

V. Vibitha Kochamani and P. L. Lilly
HASH FUNCTION USING FREE GENERATORS THEOREM OVER THE PROJECTIVE GENERAL LINEAR GROUP

S. Anita Shanthi and M. Gayathri
INTERVAL VALUED PICTURE FUZZY SOFT SET IN PATTERN RECOGNITION

K. S. Sabna and N. R. Mangalambal
IDEALS AND CONGRUENCE WITH RESPECT TO A FRAME HOMOMORPHISM

V. Gopal and B. Boomadevi
ON SIGNED (NON-NEGATIVE) MAJORITY TOTAL DOMINATION OF SOME GRAPHS

M. E. Antony and N. R. Mangalambal
GRAPHS ASSOCIATED WITH QUANTALES

S. Merline Laura, S. Jerline Zita, J. Arockiatheo and S. Rexlinjeyakumari
A FUZZY INVENTORY MODEL WITH ENVIRONMENTALLY RESPONSIBLE WASTE DISPOSAL

S. Jerline Zita, J. Arockiatheo, S. Merline laura and S. Rexlinjeyakumari
A FUZZY INVENTORY MODEL WITH PERMISSIBLE DELAY IN PAYMENTS

N. Martin and R. Priya
NON-LINEAR HEBBIAN LEARNING ALGORITHM FOR INTUITIONISTIC FUZZY COGNITIVE MAPS IN PREDICTIVE MODEL

N. Kalaivani
A STUDY ON SOFT (αγ, β)-CONTINUOUS MAPPINGS IN SOFT TOPOLOGICAL SPACES

B. Vijayalakshmi and A. Vadivel
SOME NEW PROPERTIES OF E∗-OPEN SETS IN FUZZY TOPOLOGICAL SPACES

J. Arockia Theo, S. Merline laura, S. Jerline Zita and S. Rexlin
JEYAKUMARI ANALYZATION ON FUZZY INVENTORY MODEL WITH SHORTAGES UTILIZING KUHN-TUCKER TECHNIQUE

Shiventhira Devi Sathaananthan, A. Vadivel, S. Tamilselvan and G. Saravanakumar
GENERALIZED FUZZY Z CLOSED SETS IN DOUBLE FUZZY TOPOLOGICAL SPACES

T. Sajitha Kumari, M. Regees and S. Chandra Kumar
SOME RESULTS ON ANALYTIC EVEN MEAN LABELING OF GRAPH

M. C. Shanmukha, K. N. Anil Kumar, N. S. Basavarajappa and K. M. Niranjan
TOPOLOGICAL INDICES ON PROPERTIES OF LINE GRAPH OF SUBDIVISION OF PLANE GRAPHS

S. Meena and M. Sivasakthi
HARMONIC MEAN LABELING OF H-SUPER SUBDIVISION OF PATH GRAPHS

R. Narmada Devi and G. Muthumari
A VIEW ON PF DETOUR MEASURES IN PF GRAPHS

A. Vadivel, S. D. Sathaananthan, S. Tamilselvan and G. Saravanakumar
SEVERAL MAPPINGS VIA (L,K)-Z-GENERALIZED OPEN SETS IN DOUBLE FUZZY TOPOLOGICAL SPACES

S. D. Sathaananthan, A. Vadivel, S. Tamilselvan and G. Saravanakumar
FUZZY Z-OPEN MAPPINGS IN DOUBLE FUZZY TOPOLOGICAL SPACES

K. Balasubramaniyan and R. Prabhakaran
ON FUZZY $\tilde{g}$-CLOSED SETS AND IT’S PROPERTIES

R. Jeyabalan and G. Kumar
STRONGLY VERTEX MULTIPLICATIVE MAGIC GRAPHS

J. Sathiyaraj, A. Vadivel and O. U. Maheshwari
M GENERALIZED OPEN SETS IN DOUBLE FUZZY TOPOLOGICAL SPACES

A. Vadivel, Mohanarao Navuluri and J. Sathiyaraj
REGULAR SEMICLOSED SETS ON NEUTROSOPHIC CRISP TOPOLOGICAL SPACES

A. Vadivel and C. John Sundar
γ-OPEN SETS IN NNC-TOPOLOGICAL SPACES

A. Vadivel and C. John Sundar
NNC β-OPEN SETS

T. G. Thange and A. M. Alure
LAGUERRE WAVELET TRANSFORM OF GENERALIZED FUNCTIONS IN K′{MP } SPACES

P. Meenapriya
EFFECT OF COUPLE STRESS AND IMPACT OF CHEMICAL REACTION ON THE BEHAVIOUR OF ATMOSPHERIC AEROSOLS

N. P. Ratchagar and R. Vijayakumar
DISPERSION OF A SOLUTE IN A COUPLE STRESS FLUID WITH CHEMICAL REACTION USING GENERALIZED DISPERSION MODEL

N. P. Ratchagar and R. Vijayakumar
STUDY THE IMPACT OF CHEMICAL REACTION ON ELECTROMAGNETOHYDRODYNAMIC FLOW OF BLOOD IN A CHANNEL BOUNDED BY POROUS LAYERS

V. Chandrasekar and G. Anandajothi
FUZZY SOFT CS-CLOSED SPACES IN FUZZY SOFT TOPOLOGICAL SPACES

V. Karthikeyan and R. Karuppaiya
CHARACTERIZATIONS OF SUBMACHINE OF INTERVAL NEUTROSOPHIC AUTOMATA

J. R. Sujithra and N. Chandramathi
A NOTE ON HOMEOMORPHISM USING GRILLS

S. P. Joseph
EXACT SOLUTIONS TO THE COUPLED KLEIN-GORDON SYSTEM USING JACOBI ELLIPTIC FUNCTIONS

S. P. Joseph
TRAVELING WAVE EXACT SOLUTIONS FOR GENERAL SINE-GORDON EQUATION

K. K. Gireesan
MATRICES OVER MULTILATTICES

S. P. Joseph and K. K. Gireesan
NEW EXACT SOLUTIONS FOR GENERAL BOUSSINESQ EQUATION

K. K. Mishra
JOHNSONS ALGORITHM IN FUZZY ENVIRONMENT

A. Anguraj, M. Kasthuri and P. Karthikeyan
EXISTENCE RESULTS FOR IMPLICIT FRACTIONAL DIFFERENTIAL EQUATIONS WITH FRACTIONAL BOUNDARY CONDITIONS

J. Marynirmala and D. Sivakumar
ROUGH IDEALS IN ROUGH NEAR-RINGS

P. Seenuvasan
MOLECULAR DESCRIPTORS OF SOME TYPES OF CHEMICAL GRAPHS

A. Santhakumar and K. Pattabiraman
ON SOME DESCRIPTORS OF MOLECULAR GRAPHS

S. Nagarajan and G. Priyadharsini
WIENER INVARIANTS OF PRODUCT OF GRAPHS

P. Murugarajan and R. Aruldoss
NEW BOUNDS ON SDD INVARIANT OF GRAPHS